# SDR SWI2023F00036

- Difficulty date: January 29, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL 9 TOP INBD FLANGE BETWEEN FS 409.00 - 409.00+128     (C-CHECK RO 3/11/2023)    REPLACED FLOORBEAM BETWEEN FS409 AND FS409+128 PER REO 601R-53-31-1260 (REV --) DATED 2023-02-07 AND DRAWING 601R31117 (REV E).  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
